Schwarz-Christoffel mapping of multiply connected domains

No Thumbnail Available
Issue Date
2004-12-01
Embargo End Date
Authors
DeLillo, Thomas K.
Elcrat, Alan R.
Pfaltzgraff, J. A.
Advisor
Citation

Delillo, T., A. Elcrat, et al. (2004). "Schwarz-Christoffel mapping of multiply connected domains." Journal d'Analyse Mathématique 94(1): 17-47.

Abstract

A Schwarz-Christoffel mapping formula is established for polygonal domains of finite connectivity m _> 2 thereby extending the results of Christoffel (1867) and Schwarz (1869) for m = 1 and Komatu (1945), m = 2. A formula for f, the conformal map of the exterior of m bounded disks to the exterior of m bounded disjoint polygons, is derived. The derivation characterizes the global preSchwarzian f" (z) If' (z) on the Riemann sphere in terms of its singularities on the sphere and its values on the m boundary circles via the reflection principle and then identifies a singularity function with the same boundary behavior. The singularity function is constructed by a "method of images" infinite sequence of iterations of reflecting prevertex singularities from the m boundary circles to the whole sphere.

Table of Content
Description
Click on the DOI link to access the article (may not be free)
publication.page.dc.relation.uri
DOI